Mathematische Annalen

, Volume 331, Issue 4, pp 779–794

A strict Positivstellensatz for the Weyl algebra


DOI: 10.1007/s00208-004-0604-4

Cite this article as:
Schmüdgen, K. Math. Ann. (2005) 331: 779. doi:10.1007/s00208-004-0604-4


Let c be an element of the Weyl algebra which is given by a strictly positive operator in the Schrödinger representation. It is shown that, under some conditions, there exist certain elements b1,...,bd from such that ∑dj=1bjcb*j is a finite sum of squares.

Copyright information

© Springer-Verlag Berlin Heidelberg 2005

Authors and Affiliations

  1. 1.Fakultät für Mathematik und InformatikUniversität LeipzigGermany